welcome redditors!to snoo-finity ... and beyond!
Welcome to goodkarmaonly's page.
Contributor score: 0
School:


Comments ...

 +0  (nbme23#41)

The ECG shows a Mobitz Type 1 block (prolonging PR followed by a dropped wave. These blocks usually arise as a byproduct of a dysfunctional AV node, so ablation at the AV node is the most appropriate answer in this case


 +0  (nbme23#6)

Disorders common in east Asia according to Goljan: Hepatitis B EBV infection - mostly leading to nasopharyngeal CA Alpha Thalassemia Nitrosamine linked Intestinal type gastric CA

In this question, since the patient is asymptomatic and EBV isnt exactly "screened for", went with HepB as the answer

ls3076  i think asymptomatic is really the key here -- good catch




Subcomments ...

So I got this one wrong because I thought that since he didn't have hepatosplenomegaly and ascites his liver was still fine, but I guess if he already has gynecomastia, hypogonadism and the ever obvious spider angiomata he's definitely still ok

Now that I think of it, you don't need hepatosplenomegaly to have alcoholic liver failure I believe.

bigbootycorgi  sorry my bad this was the wrong question i responded to but i still got this one (ED one) and the gynecomastia one wrong i think it's liver for this one because they say it has regenerative potential and because even though the small intestine has regenerative potential, it can apparently fibrose? i have no idea, i put small bowel +  
kateinwonderland  @bigbootycorgi : I put small intestine too. From what I've searched after, it says that liver fibrosis reversible -> no evidence of fibrous scarring +  
goodkarmaonly  Just to add to that, a cirrhotic liver is a small shrunken liver so you wont be able to find hepatomegaly anyways. The other signs are the stigmata of Liver disease +  


submitted by seagull(423),

This patient is tripping balls. Better do a drug screen which seems obvious.

sympathetikey  When the answer is so obvious that you pick a stupid answer instead of it. DOH +4  
jooceman739  Funny thing I noticed is "he is alert and cooperative. He appears to be in pain" So he was so high that he was alert and cooperative during the basal ganglia hemorrhage +2  
yotsubato  @sympathetikey That fucking guy who drinks 2 six packs a day with liver failure got me like that. +  
yogi  probably the "drug" have to be a stimulant or a hallucinogen which causes HTN & Tachycardia. +2  
charcot_bouchard  Lol. I got the right answer but took long time +  
goodkarmaonly  The patient's B.P. and pulse are raised + Bilateral dilated pupils = Most likely use of a stimulant Thats how I reasoned it anyways +